# SDR 05FDEA04261

- Difficulty date: December 12, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME IB FLANGE DENTED AT BS 540, STR 24LT.  REPAIRED FRAME AT BS 540 STR 24L PER SRM 51-40-3.
